# SDR P5CA2020060900187

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,541 hours, 4,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 028C0421
- Condition: Faulted
- Location: A/C Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C  PACK WAS INOPERATIVE.  PTC BITE SHOWS A CONTROLLER FAULT.  PERFORMED LT PTC VERIFICATION,  TESTED OK IAW AMM 21-51-14.  REMOVED AND REPLACED THE PACK, TEMP CONTROLLER IAW AMM 21-51-14/401. BITE TESTED NORMAL.
